# SDR A6WA20134M820

- Difficulty date: February 24, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT I/B FLAP VANE IS CHAFED FROM ALL 3 STOPS.  REMOVED AND REPLACED I/B LEADING EDGE FLAP VANE & REPAIRED CTR & O/B VANES IAW REO 601R-57-52-004.
